# SDR AALA20000655

- Difficulty date: April 16, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N697AN
- Make and model: Boeing 757223
- Aircraft serial: 26977
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Component: Emergency Exit System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHTS BETWEEN ROWS 26 AND 36 INOPERATIVE.  REPLACED EMERGENCY EXIT ESCAPE PATH LIGHT ASSEMBLY AT SEAT 32D.   SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
